MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC UNIVERSAL PATCH; MCOT C6 SENSOR

BRAEMAR MANUFACTURING, LLC UNIVERSAL PATCH; MCOT C6 SENSOR
Model Number 02-01609
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blister (4537)
Date of Event 07/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported skin irritation, blisters and discharge of fluids.Patient followed skin prep regimen.Patient stated they received prescription pills (benadryl chewable) and also used neosporin.Patient was using c6 patch and chose to switch to lead wire adaptor (lwa)/cloth electrodes.Patient decided to take break in service (bis) till replacement electrodes are received.
 
Additional Manufacturer Narrative
It was reported that the patient was experiencing blisters with discharge due to the universal patch and was prescribed medication.The universal patch was not returned for investigation however, pictures were provided.Engineering evaluation was unable to be performed as the electrode/device was not returned.Allegation is confirmed through images of patient skin irritation and is most probable to be a bio-incompatibility issue with the electrode adhesive.Marsi, skin burn, and associated symptoms may inherently occur under the course of ecg monitoring.No single factor or combination of factors can be attributable to electrode skin irritation and associated symptoms.The product labeling advises patients of alternate options and other steps to take if skin irritation develops, including healthcare professional contact as needed.

Brand Name
UNIVERSAL PATCH
Common Device Name
MCOT C6 SENSOR
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17430443
Report Number2133409-2023-00043
Device Sequence Number2904747
Product Code DSI
UDI-Device IdentifierB146PE20
UDI-PublicB146PE20
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01609
Device Lot NumberU601797
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date07/31/2023
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale